# SDR USAA2013111800016

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 51,707 hours, 21,687 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK2
- Part serial: 17771316
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,823 hours, 13,961 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AN ENGINE NR 1 COMPRESSOR STALL AFTER APPLYING TAKEOFF POWER.  SPEED WAS NO MORE THAN 20 KNOTS.  FLIGHT RETURNED TO THE GATE.  POST FLIGHT REPORT SHOWS "ENGINE 1 COMPRESSOR VANE" FAULT.  MAINTENANCE ACCOMPLISHED BOROSCOPE INSPECTION OF ENGINE NR 1 STAGE 3 AND STAGE 6 IAW AMM 72-00-00-200-016-B-01. NO DAMAGE NOTED.  R & R ENGINE NR 1 FUEL PUMP AND FMU WITH NO HELP.  R & R ENGINE NR 1 2.5 BLEED ACTUATOR IAW AMM.  ALSO, R & R ENGINE NR 1 VSV ACTUATOR IAW AMM. LEAK AND OPS CHECK GOOD.
